# SDR MASA2011032302228

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,142 hours, 24,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Eyebolt
- Part number: AN42BC11
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CABLE BROKE.  MX REPLACED EYE BOLT.
